# SDR YENA2021060400354

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 22,653 hours, 7,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 1451, BOS-MCO. R1,R2,L2 DOOR ASSIST RESERVIOURS REQUIRE SERVICING ; SERVICED R1,R2,L2 DOOR ASSIST REERVIOURS TO PROPER PRESSURE IAW AMM 52-10-00 NO LEAKS NOTED.
